# SDR SWAA2024052877444

- Difficulty date: April 20, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING PANEL HAS EXIT LIGHT LENS BASE CRACKED AND LENS ATTACH BUTTON BROKED. 8-47<[01] REMOVED AND REPLACED HOUSING ASSY - EXIT SIGN AT CEILING ASSY - FWD CLOSE OUT LOWERED PER B737 AMM 33-51-01-960-801;[02] CORRECTION : REMOVED AND REPLACED HOUSING ASSY - EXIT SIGN AT CEILING ASSY - FWD CLOSE OUT LOWERED PER B737 AMM 33-51-01-960-802;[03] VERIFIED 1. AND 2.
